MAUDE Adverse Event Report: DENTIUM USA SUPERLINE; DENTAL IMPLANT

DENTIUM USA SUPERLINE; DENTAL IMPLANT
Model Number FX5012SWC
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event 09/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to failure to osseointegrate 7 months after placement surgery.Oral hygiene at the site of the implant was poor.Bone quality at site of surgery was type 2.During the surgery, bone resorption was observed.

Brand Name
SUPERLINE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key10587737
Report Number3005503242-2020-00160
Device Sequence Number2822934
Product Code DZE
UDI-Device IdentifierD755FX5012SWC0
UDI-PublicD755FX5012SWC0
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberFX5012SWC
Device Catalogue NumberFX5012SWC
Device Lot NumberE23OB387S
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR